# SDR ASOA02138

- Difficulty date: March 6, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 434 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE CAPTAIN REPORTED LARGE CRACKS RUNNING THROUGH THE LEFT SIDE WINDOW.  MAINTENANCE REMOVED AND REPLACED THE CRACKED LEFT SIDE WINDOW.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
